# SDR IPXA2021090773645

- Difficulty date: August 24, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N147UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0830
- Aircraft time: 21,368 hours, 13,498 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: 413BL
- Condition: Cracked
- Location: Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300PANEL 413BL HAS INTERNAL WEB CRACKED IN 1 AREA AS MARKED.FABRICATED DOUBLER IAW SRM 54-52-51.
